MathSciNet Relay Station
MathSciNet bibliographic data
MR2448287 (2010e:20009) 20C08 (20F55)
Guilhot, Jérémie On the lowest two-sided cell in affine Weyl groups. Represent. Theory 12 (2008), 327–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement